Alert archive / Georgia / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 173, NWS Atlanta, GA

July 14, 2004Greene County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 14, 2004, 7:28 PM EDT for Greene County, Georgia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2004, 7:28 PM EDT (23:28 UTC)
Expired
Jul 14, 2004, 8:30 PM EDT
In force
62 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Greene County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 4:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2004-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2004-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2332 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 142328
SVRATL
GAC133-150030-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT WED JUL 14 2004

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 830 PM EDT

* AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM NEAR PENFIELD...MOVING SOUTHEAST AT 45 TO 50 
  MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GREENSBORO...
GRESHAMVILLE...PENFIELD...UNION POINT AND WRAYSWOOD.

THIS IS A VERY DANGEROUS STORM IF YOU ARE NEAR ITS PATH YOU SHOULD
PREPARE FOR LARGE DAMAGING HAIL AND VIOLENT STRAIGHT LINE WINDS. IF
NO UNDERGROUND SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST
FLOOR OF A STURDY BUILDING AND STAY AWAY FROM WINDOWS

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES SUDDENLY. IF YOU ARE NEAR
THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING
WEATHER CONDITIONS AND BE READY TO ACT QUICKLY

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3376 8326 3367 8338 3346 8322 3360 8301

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 5:15 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 14, 5:15 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT WED JUL 14 2004

.AVIATION...
WEATHER...A COLD FRONT ALONG THE TENNESSEE BORDER WILL MOVE BE OVER
SOUTH GEORGIA BY THURSDAY AFTERNOON. NORTHWEST FLOW ALOFT PLUS AN
APPROACHING LOW AND UPPER LEVEL JET WILL PRODUCE
THUNDERSTORMS...SOME POSSIBLY SEVERE AHEAD OF THE FRONT.  THE
CONVECTIVE ACTIVITY SHOULD ARRIVE IN THE ATL-AHN AREA AROUND
00Z...BUT THE PROBABILITY OF EITHER AIRPORT BEING AFFECTED IS
AROUND 10%...THE ACTIVITY MOST LIKELY WILL HAVE LARGELY DISSIPATED
BY THE TIME ANY OUTFLOW OR OTHER GENERATIONAL MECHANISM REACH THE
CSG-MCN AREA. SKIES WILL CLEAR AND WINDS BECOME NORTHWEST BEHIND THE
FRONT...HOWEVER THERE WILL LIKELY BE LINGERING CIRRUS FROM THE
STORMS UNTIL AROUND 06Z.

CEILINGS...VFR THROUGH PERIOD UNLESS A STORM ENTERS AIRPORT
AREA....MOST LIKELY AHN LOCAL IFR IN TSTMS AROUND 2300Z.

VISIBILITIES...VFR EXCEPT LOCAL 4SM BR AHN 10Z-13Z.

WINDS...WESTERLY 10KT EXCEPTY G60KT NEAR TSTMS.

.SHORT TERM...
ATMOSPHERE ACROSS FORECAST AREA RELATIVELY DRY COMPARED TO
SURROUNDING STATES.  CONVECTION THIS MORNING STABILIZED THE
ATMOSPHERE ACROSS THE FORECAST AREA...AND EVEN WITH GOOD HEATING
THIS AFTERNOON MOISTURE HAS BEEN SLOW TO RETURN.  DEWPOINTS ACROSS
THE AREA ARE IN THE MID 60S TO LOWER 70S...WHILE AREAS TO OUR
NORTH...SOUTH AND WEST ARE ALREADY IN THE MID 70S MOST PLACES.
ATMOSPHERE HAS DESTABILIZED ENOUGH THAT ANY STORMS THAT DO DEVELOP
WILL HAVE THE POTENTIAL FOR REACHING SEVERE LIMITS.  SPC HAS ISSUED
A WATCH BOX FOR NORTHWEST GEORGIA AS STORMS ARE EXPECTED TO DEVELOP
ALONG BOUNDARY OVER SOUTHEAST TENNESSEE.  THESE STORMS ARE EXPECTED
TO MOVE SOUTH...WITH BEST CHANCE OF THUNDERSTORMS...SOME OF THEM
SEVERE...ACROSS WESTERN PORTIONS OF FORECAST AREA THROUGH EARLY THIS
EVENING.

MODELS INDICATING FRONT WILL PUSH THROUGH FORECAST AREA BY THURSDAY
AFTERNOON...ALTHOUGH DEVIATE AS FAR AS EXACT TIMING.  WITH DRIER AIR
FILTERING ACROSS NORTHERN PORTIONS BEHIND FRONT...MUCH OF CONVECTION
WILL BE CONFINED TO SOUTHERN PORTIONS OF FORECAST AREA TOMORROW.
CONTINUE TO BELIEVE CONVECTION WILL BE ISOLATED.  WILL CONTINUE DRY
FORECAST INTO THE BEGINNING OF WEEKEND.

.LONG TERM...
CONVECTION WILL BECOME MORE DIURNALLY DRIVEN BY THE END OF WEEKEND
INTO EARLY NEXT WEEK AS SEVERAL SHORTWAVES WILL APPROACH THE
FORECAST AREA.  GFS HAS DIFFICULTIES WITH EXACT TIMING OF FEATURES
AND WILL CONTINUE TO BROADBRUSH LOW CHANCE POPS MAINLY IN THE
AFTERNOON.
&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA     72 92 70 88 / 30 10 10 10
ATHENS      71 93 69 91 / 30 10 10 10
GAINESVILLE 68 90 69 88 / 30 10 10 10
ROME        70 92 68 92 / 30 10 10 10
COLUMBUS    75 97 71 92 / 30 20 10 10
MACON       76 95 70 92 / 30 20 10 10
&&

.FFC WATCHES/WARNINGS/ADVISORIES...NONE.
&&

 12
Hazardous weather outlook, Jul 14, 4:49 PM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT WED JUL 14 2004

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150248-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
449 PM EDT WED JUL 14 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...ISOLATED TO SCATTERED SEVERE THUNDERSTORMS POSSIBLE THIS
AFTERNOON AND TONIGHT...

.SYNOPSIS...
A COLD FRONT MOVING SOUTH ACROSS THE TENNESSEE VALLEY IS EXPECTED TO
REACH EXTREME NORTH GEORGIA AROUND SUNSET...THEN MOVE TO NEAR AN
ATLANTA TO ATHENS LINE BY MIDNIGHT. THUNDERSTORMS WILL ACCOMPANY THE
FRONT AS IT MOVES ACROSS THE AREA THIS EVENING AND TONIGHT.

.PRIMARY HAZARD...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE STRONG GUSTY WINDS UP
TO 70 MPH...LARGE HAIL. INTENSE CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY RAIN IS ALSO POSSIBLE.

.DISCUSSION...
THUNDERSTORMS WILL DEVELOP ACROSS NORTH AND CENTRAL GEORGIA THIS
AFTERNOON AND CONTINUE INTO TONIGHT AS THE COLD FRONT MOVES
SOUTHWARD FROM THE TENNESSEE VALLEY. WITH CAPES EXPECTED TO INCREASE
INTO THE 3000 TO 4000 RANGE......HELICITIES TO NEAR 100 AND LIFTED
INDICES OF -4 TO -7 AND AND A LOW LEVEL JET EXPECTED TO MOVE ACROSS
THE AREA...A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE. AN UPPER
LEVEL JET WILL ALSO BE IN THE E AREA...PRODUCING A DIFFLUENT FLOW
ALOFT WHICH WILL ENHANCE THE POSSIBILITY OF SEVERE THUNDERSTORM
DEVELOPMENT. THE BEST TIME FOR THUNDERSTORMS DEVELOPMENT WILL BE
FROM 5 PM TO MIDNIGHT PM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION THIS
AFTERNOON.

.DAY TWO THROUGH DAY SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A
CHANCE OF THUNDERSTORMS ON SUNDAY AND MONDAY.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Local storm report, Jul 14, 6:46 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0205 PM     NON-TSTM WND DMG DALLAS                  33.92N 84.83W
07/14/2004                   PAULDING           GA   PUBLIC

            LAWN FURNITURE BLOWN OFF DECK

0430 PM     TORNADO          BLUE RIDGE              34.86N 84.33W
07/14/2004                   FANNIN             GA   PUBLIC

            PUBLIC REPORTED TREES...POWERLINES DOWN...DAMAGE TO
            GARAGE

0445 PM     TSTM WND DMG     BLUE RIDGE              34.86N 84.33W
07/14/2004                   FANNIN             GA   PUBLIC

            TREES AND POWERLINES DOWN ALONG HIGHWAY 5

0500 PM     FLASH FLOOD      BLUE RIDGE              34.86N 84.33W
07/14/2004                   FANNIN             GA   COUNTY OFFICIAL

            HIGHWAY 5 FLOODED IN TWO AREAS...AIKEN STREET CLOSED

0614 PM     TSTM WND DMG     BALL GROUND             34.34N 84.38W
07/14/2004                   CHEROKEE           GA   EMERGENCY MNGR

            TREES AND POWERLINES DOWN

&&

PAA
Special weather statement, Jul 14, 6:53 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT WED JUL 14 2004

GAZ030-041-142330-
653 PM EDT WED JUL 14 2004

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN HARALSON AND
POLK COUNTIES UNTIL 730 PM EDT...

AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VAN WERT TO TALLAPOOSA...MOVING SOUTHEAST
AT 30 MPH.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jul 14, 6:53 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT WED JUL 14 2004

GAZ030-041-142330-
653 PM EDT WED JUL 14 2004

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN HARALSON AND
POLK COUNTIES UNTIL 730 PM EDT...

AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VAN WERT TO TALLAPOOSA...MOVING SOUTHEAST
AT 30 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jul 14, 7:02 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TORNADO          5 SE CANTON             34.20N 84.43W
07/14/2004                   CHEROKEE           GA   EMERGENCY MNGR

            ALONG HIGHWAY 140

0651 PM     HAIL             8 SE CANTON             34.17N 84.39W
07/14/2004  1.75 INCH        CHEROKEE           GA   EMERGENCY MNGR

&&

PAA
Special weather statement, Jul 14, 7:04 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EDT WED JUL 14 200L1
 0GAZ042-142345-
704 PM E7T4WPD JUL 14 2004

...SIGNI.I.AITNWEATHER ALERT FOR 40 TO 5  0PT  INDS IN CARROLL COUNTY
UNTIL 745 PM EDT...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 9 MILES NOMTLWSSN OF VILLA RICA TO
BOWDO.
.OODING SOUTHEAST AT 30 MPH.3
 PW.ND GUSTS OF 40 TO 50 MPH  R0 MOHSIBLE WITH THESE STORMS...WHICH
MAY RESULT IN DAMAGE TO TREES AND POWER LINES. THE THREAT FROM THIS
STORM IS EXPECTED TO DIMINISH BY 745 PM EDT.
 DA.SVERE THUNDERSTORM WATPM E MAIPD JN EFFECT. CONTINUE TO MOUI OOM
NOAA WEATHER RADIO...WEAIH.R.GEV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POS IBLE WARNINGS ON THESE STORMS.
Special weather statement, Jul 14, 7:24 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EDT WED JUL 14 2004

GAZ052-150000-
724 PM EDT WED JUL 14 2004

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN HEARD COUNTY
UNTIL 800 PM EDT...

AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES NORTH OF CENTRALHATCHEE TO
EPHESUS...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THESE STORMS...WHICH MAY
CAUSE DAMAGE TO TREES AND POWER LINES. THE THREAT FROM THIS STORM IS
EXPECTED TO DIMINISH BY 800 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:51 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker24 min
Jul 14, 12:11 AM EDTSevere Thunderstorm WarningFFCFannin, Murray, Whitfield49 min
Jul 14, 12:18 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker27 min
Jul 14, 12:55 AM EDTSevere Thunderstorm WarningFFCChattooga, Gilmer, Gordon50 min
Jul 14, 12:59 AM EDTSevere Thunderstorm WarningFFCTowns, Union46 min
Jul 14, 1:03 AM EDTSevere Thunderstorm WarningFFCGilmer27 min
Jul 14, 1:14 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Pickens46 min
Jul 14, 1:15 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee45 min
Jul 14, 1:37 AM EDTSevere Thunderstorm WarningFFCCobb, Paulding, Polk38 min
Jul 14, 1:55 AM EDTSevere Thunderstorm WarningFFCHaralson35 min
Jul 14, 3:54 PM EDTSevere Thunderstorm WarningFFCFannin36 min
Jul 14, 4:05 PM EDTSevere Thunderstorm WarningFFCTowns25 min
Jul 14, 4:20 PM EDTSevere Thunderstorm WarningFFCFannin40 min
Jul 14, 4:28 PM EDTTornado WarningFFCFannin47 min
Jul 14, 4:42 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield33 min
Jul 14, 4:49 PM EDTSevere Thunderstorm WarningFFCGilmer26 min
Jul 14, 4:59 PM EDTSevere Thunderstorm WarningFFCGilmer46 min
Jul 14, 5:03 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union42 min
Jul 14, 5:09 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens51 min
Jul 14, 5:26 PM EDTFlash Flood WarningFFCFannin3 hr
Jul 14, 5:34 PM EDTSevere Thunderstorm WarningFFCHall41 min
Jul 14, 5:43 PM EDTSevere Thunderstorm WarningFFCForsyth32 min
Jul 14, 5:46 PM EDTSevere Thunderstorm WarningFFCCherokee29 min
Jul 14, 5:52 PM EDTTornado WarningFFCPickens23 min
Jul 14, 5:56 PM EDTSevere Thunderstorm WarningFFCDawson49 min
Jul 14, 5:59 PM EDTTornado WarningFFCCherokee46 min
Jul 14, 6:11 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Jackson64 min
Jul 14, 6:22 PM EDTSevere Thunderstorm WarningFFCForsyth23 min
Jul 14, 6:28 PM EDTSevere Thunderstorm WarningFFCFulton47 min
Jul 14, 6:39 PM EDTTornado WarningFFCCherokee, Fulton36 min
Jul 14, 6:47 PM EDTSevere Thunderstorm WarningFFCForsyth28 min
Jul 14, 6:54 PM EDTSevere Thunderstorm WarningFFCOconee, Walton51 min
Jul 14, 7:04 PM EDTSevere Thunderstorm WarningFFCMorgan41 min
Jul 14, 7:10 PM EDTSevere Thunderstorm WarningFFCCherokee35 min
Jul 14, 7:12 PM EDTSevere Thunderstorm WarningFFCGwinnett63 min
Jul 14, 7:14 PM EDTTornado WarningFFCFulton31 min
Jul 14, 7:25 PM EDTSevere Thunderstorm WarningFFCForsyth35 min
Jul 14, 7:31 PM EDTSevere Thunderstorm WarningFFCHeard29 min
Jul 14, 7:44 PM EDTSevere Thunderstorm WarningFFCMorgan46 min
Jul 14, 7:49 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.